<< Previous Issue Communications of the Korean Mathematical Society (Vol. 17, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 189—370
$L^2$ 조화미분형식과 극소초평면에의 응용
윤갑진
MSC numbers : Primary 53C21, 53A10, 53C42; Secondary 53C40
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 189—205
A uniform space of fuzzy implication algebras
Eun Hwan Roh, Yang Xu, Ting Rong Zou, Ke Yun Qin
MSC numbers : 03G10, 06B10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 207—213
On maximal subset-sum-distinct sequences
Jaegug Bae
MSC numbers : Primary 11B99; Secondary 11B75
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 215—220
Chow groups of complete regular local rings III
Sichang Lee
MSC numbers : 11G50, 13D07
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 221—227
On $r$-ideals in incline algebras
Sun Shin Ahn and Hee Sik Kim
MSC numbers : 16Y60, 16Y99
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 229—235
Simple Lie algebras which generalize KPS''s Lie algebras
Ki-Bong Nam, Moon-Ok Wang
MSC numbers : 17B40, 17B56
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 237—244
Jordan derivations and Jordan left derivations of Banach algebras
Kyoo-Hong Park, Yong-Soo Jung
MSC numbers : Primary 46H99; Secondary 47B47
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 245—252
Galois correspondences for subfactors related to normal subgroups
Jung-Rye Lee
MSC numbers : Primary 46L37; Secondary 46L55
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 253—260
On $G$-invariant minimal hypersurfaces with constant scalar curvature in $S^5$
Jae-Up So
MSC numbers : 53C42
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 261—278
Kahler submanifolds with lower bounded totally real bisectional curvature tensor II
Yong-Soo Pyo, Kyoung-Hwa Shin
MSC numbers : 53C50, 53C55, 53C56
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 279—293
Countably approximating frames
Seung On Lee
MSC numbers : 06A99, 54A99, 54D99
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 295—308
On stationarity of nonlinear AR processes with nonlinear ARCH errors
Oesook Lee, Minhee Kim
MSC numbers : 62M10, 60J10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 309—319
On the fluctuation in the random assignment problem
Sungchul Lee, Zhonggen Su
MSC numbers : Primary 05C70, 60C05, 68W40; Secondary 90C27
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 321—330
Geometric conic spline approximation in CAGD
Young Joon Ahn
MSC numbers : 41A50, 41A52, 65D05, 64D07
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 331—347
A note on scattering operator symbols for elliptic wave propagation
Jeong-Hoon Kim
MSC numbers : 35C15, 47G30, 78A40
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 349—361
An asymptotic formula for $\exp(\frac{x}{1-x})$
Junho Song, Changwoo Lee
MSC numbers : 05C30, 05C20
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 363—370

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd